# SDR COMA9960311

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2730 · Elevator Control System
- Part: Bushings
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TASK 00227900106 RIGHT HAND ELEVATOR FAILED BACKLASH CHECK.  THE ELEVATOR TO PCU ATTACH POINT BUSHING WERE WORN AND THE ATTACH BOLTS WERE WORN APPROXIMATELY HALFWAY THROUGH.
